# SDR C2XA00BT016

- Difficulty date: April 9, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145
- Aircraft serial: 145029
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR - FLT 4395 - CREW REPORTED NR 2 BLEED LEAK LIGHT INFLIGHT, ACCOMPANIED BY SMOKE IN COCKPIT AND CABIN, ODOR DISSIPATED QUICKLY.  MAINTENANCE RESEALED ENGINE BLEED DUCT NR 2 AT RADIO ALTIMETER ACCESS PANEL.  OPS CHECKED AND LEAK CHECKED GOOD.  (M)
